Varieties and sheaves of associative rings
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1986), pp. 16-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_9_a3,
author = {M. V. Volkov and A. V. Kelarev},
title = {Varieties and sheaves of associative rings},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {16--23},
year = {1986},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_9_a3/}
}
M. V. Volkov; A. V. Kelarev. Varieties and sheaves of associative rings. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1986), pp. 16-23. http://geodesic.mathdoc.fr/item/IVM_1986_9_a3/